# SDR UALA2013062404380

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,218 hours, 15,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK BS 1681.8, PLUS 4 INCHES, RBL 55.0 FOUND TRACES OF CORROSION ON EXISTING DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED: REMOVED AND INSTALLED NEW DOUBLER IAW B757-200 SRM 51-40-08, PGS 5-7,51-20-05 PGS 201-203, 51-40-02 PGS 1&2 & ECRA 5330-04259. THIS IS A CAT A REPAIR AND NO FURTHER INSPECTIONS ARE REQUIRED.
